I still have an appitite. it also seems to get worse when i get upset or stressed, which seems to be all the time and getting worse. the meds i am already on are... kadian 60 mg, 2xday and soma 350 2 a day. those are for chronic back/hip pain which i will post a ? about all that later. i tried 150 mg ranitidine 2 a day with no relief. i went to the dr yesterday he prescribed omeprazole (i think thats what it was) 40 mg 1 a day, then 2 a day if it doesn't help. he said after that he'll do some tests that will come back negative anyway... i don't think he realized how miserable i am due to my back/hip pain and now this. does this sound normal? any help would be appreciated greatly! if i left any details out just ask me, i am new to this. this is the 2nd ? i wrote and so far i am unable to even get it posted! thanks to anyone who responds.
yayablondie, I will give you some maybe's but what you are describing are symptoms. There is an underlying cause for what is going on that your doctor needs to address as it could be serious. You mentioned stress, that can wreak havoc on your stomache. You could have an ulcer. Also the meds might be doing their little "destructive dance" on your liver. Not too say you are wrong but all meds have side effects. I know I am on quite a few myself. If your dr. gave you something for acid reflux and heartburn I usually take mine before my meds. One last thing is try to eat something with your meds even if it is onlty a saltine cracker. As for your loss of appetite try just chicken soup, sherbet, an egg ( not mixed together of course) small amounts of food might be better tolerated by your stomache. Again, I stress your dr. is the only one who can really help but I don't think any of these things could hurt you either. Good Luck Fall Queen
Hi,sorry for all the pain.it sounds like you might have a ulcer those are some of the symptoms of having one,but the only way to know for sure is see a doc.did he or she take x-rays? thats one of the best ways to see just how bad ulcers are, but im not a doc i used to be a pharmacist.i know some people who takes omeprazole and nexium and it works great,if you are stressed or you worry alot that can cause ulcers,and it can make them bleed and be very painful.hope this helps
I agree with Fall queen. It sounds to me that you might have an ulcer but why would your doctor say we can test for but it will only come back negative. Time to fire that doctor and get a new one. He needs to take your symptoms seriously. If you are legitimately having the symptoms you described then you need for your doctor to listen and take it seriously. The longer it is put off the more damage being done to your body.
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2014 • 2 answers
Gastric Ulcer - I have gastroitis and I take Omeprazole 40MG, but every night I get an upset stomach
Posted 11 Sep 2014 • 1 answer
Posted 12 Apr 2015 • 2 answers
Posted 1 Apr 2016 • 0 answers
Posted 15 days ago • 2 answers